Some inequalities involving multivalent functions

Tom 60 / 1994

Shigeyoshi Owa, Mamoru Nunokawa, Hitoshi Saitoh Annales Polonici Mathematici 60 (1994), 159-162 DOI: 10.4064/ap-60-2-159-162

Streszczenie

The object of the present paper is to derive some inequalities involving multivalent functions in the unit disk. One of our results is an improvement and a generalization of a result due to R. M. Robinson [4].

Autorzy

  • Shigeyoshi Owa
  • Mamoru Nunokawa
  • Hitoshi Saitoh

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek